A 26-year-old female asked:
My 10 mo old has lot vomiting and diarrhea after 5 days of antibiotics. it's 5 ml 2x a day for 10 day course for mild ear infection . what to do?
1 doctor answer • 2 doctors weighed in
Specializes in Pediatric Hematology and Oncology
Evaluation: Take him back to his doctor for re evaluation and treatment, because some antibiotic can cause diarrhea but not vomiting.
Created for people with ongoing healthcare needs but benefits everyone.
1.4k viewsReviewed >2 years ago
Last updated Apr 21, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.